Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sevin_nyne

Member
  • Total Reviews

    0
  • Content Count

    34
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About sevin_nyne

  • Rank
    Junior Member
  1. hey girl. i need to give you support. you are going thru the initial break out but please do not lose hope. my initial break out was horrible and now two months in my skin has a zit or two. and im so happy with my results so far. just continue to keep your head up high. you are beautiful and dont tell yourself different. that gorgeous skin is ready to bloom and you will love it so please do not lose hope. there will be the ups and downs but we will all be here to help you thru that. best of luck
  2. hi everyone! this is day 57 and i just took my pill. i have amazing news!!! i saw my dermatologist on monday and she said id only need to take accutane for 2 more months making it a total of 4 months. i feel soooo happy. when she saw my face she was extremely impressed and onl7 had 3 zits to pop!!! my skin still has makes and is re but she said after i stop taking the pills the redness goes away and the marks over time in which she will provide me with something to get rid of them faster. i just
  3. hi just gonna run a quick update. accutane has been working great! im really excited about my results. i get a break out here and there but i believe the horrible initial break out period is over. i will post up pics from a few weeks ago to today so you guys get a glimpse of whats been going on.
  4. hi everyone. so im just putting an update. today is day 31. so im on my second month. it honestly felt like it went by pretty fast. im still on claravis 40mg. the amount of months will be determined after this month. sooo... im still suffering from the same side affect which are dry lips, and red skin. i would also say im a bit more moody. im still breaking out, but i dont expect that to stop till after the 3 month or so. so we'll see. btw does anyone know a way to help with the redness, cuz im
  5. so today is day 21. started my 3rd pack. yay! the packs are kinda fun to me. lol. but anyways back to business. i had a rough weekend obviously and what made it worse was that me and my girl separated. sad stuff but we're friends and im supposed to see her in two weeks for friend update i hope. lol. im a guy but a sensitive one. lol. but but to this acne business. the acne is the same. my face is real red still, all my friends keep asking me wtf is going on with your face and then i tell them, t
  6. hey bella. how is everything going? aquaphor is a name by eucerin. i dont know if you have that there. it works pretty nicely. i slab a lot of it on my lips before i go to bed lol.
  7. hi everyone. so today was day 18. i feel real sad. my face is so crappy. it just keeps getting breakouts, big red ones and i have a fair complexion so it sucks. my friends at work tease me calling me red face cuz i face is red from this medicine. sigh. i feel reaal down i cant even concentrate on school work. i feel like breaking down but i cant and my personal life is putting me thru a lot of stress. this all sucks. i did my blood work yesterday and made an appointment with my derm the monday a
  8. so today is day 13. and im still breaking out like crazy. and my skin is getting flakey whenever i dont use lotion. my face is still red, lips still very dry (i tried aquaphor and i dont think it's any better than regular chapstick), body is still sore i guess the joint pain, and i have to admit ive been very moody lately. i hope it gets better soon cuz all the pimples are driving me crazy! i actually started to take pics. my best friend suggested it would be a good idea so i can see the progres
  9. hi everyone. so this is my 9th day taking the pill. currently on 40mg a day. so i am going thru the initial breakout i think. my face is just getting worse and worse. it's annoying but what can i do i know in the end it will all be worth it. the side affects that really is getting to me is dry lips and fatigue. i easily get drowsy but not sleepy so it's strange. i hope it gets better soon.
  10. so this is the end of day seven. the side affect i feel are just dry lips, fingertips, skin and minor lower back ache. so not to bad. i am still breaking out biut i dont care about the breakouts anymore because after all this there wont be anymore and hello gorgeous clear skin.
  11. so today was pill number 5. i believe im already purging. like getting that initial break out and boy it is disgusting. so embarrassing. and my red face doesnt help one bit. im also experiencing dryness in the face even after i use lotion although my skin gets oily as well, it's strange. my fingertips have been getting dry as well. lotion time. i just think of the future and how it wont be there anymore after a couple of months. it's just embarrassing even to my own loved ones. lol.
  12. hey megan2010 thanks for the response. my derm did say "if my skin can handle it" lol and i dont think my skin can. it's still red even after i applied mositurizer. and it stays red. im on 40mg so i dont know if thats a small dose of the right does. she just prescribed me that much so i dont know.
  13. oh, interesting. i think my skin is too sensitive cuz my skin would be really red and burn. so im not applying anything to my face. this morning i tried an alpha hydroxy toner that my derm gave me again yet again, red and burning. so i think it's best i apply nothing except lotion.
×